# SDR WX0A1900010031884

- Difficulty date: October 16, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 24,791 hours, 15,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER CABIN, ON FLOOR STRUCTURE, CORROSION FOUND ON R-2 SILL BEAM AROUND HOLES OF NUT PLATE BTW FR67-FR68 (R/H SIDE) / IN PASSENGER CABIN, ON FLOOR STRUCTURE, CORROSION FOUND ON R2 SILL BEAM AROUND HOLES OF NUT PLATES BTW FR67-68 REPAIRED AS PER SRM TASK 53-41-11-300-001 REV 146, REPAIR PRINCIPLE 7. "
